Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 244, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 6:45 PM CDT for Dade County, Greene County, Polk County, Missouri. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 6:45 PM CDT (23:45 UTC)
- Expired
- May 27, 2017, 7:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dade County, MO, Greene County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:57 PM CDT | HAIL 1.5 | Lockwood, MO | NICKEL SIZE HAIL WAS ALSO REPORTED AT GREENFIELD. |
| May 27, 6:58 PM CDT | HAIL 2.5 | Lockwood, MO | SOCIAL MEDIA PICTURES OF TENNIS BALL SIZE HAIL NEAR LOCKWOOD. |
| May 27, 7:12 PM CDT | HAIL 1.75 | Greenfield, MO | |
| May 27, 7:15 PM CDT | HAIL 1.5 | 4 Nnw Everton, MO | 1.50 HAIL. VIA INTERNET. |
| May 27, 7:30 PM CDT | HAIL 1 | Walnut Grove, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
| May 27, 6:26 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
102
WUUS53 KSGF 272345
SVRSGF
MOC057-077-167-280030-
/O.NEW.KSGF.SV.W.0244.170527T2345Z-170528T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
645 PM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southwestern Polk County in southwestern Missouri...
Northwestern Greene County in southwestern Missouri...
Dade County in southwestern Missouri...
* Until 730 PM CDT
* At 645 PM CDT, a severe thunderstorm was located near Golden City,
or 11 miles west of Greenfield, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Stockton Lake... Ash Grove...
Greenfield... Lockwood...
Walnut Grove... Everton...
Dadeville... South Greenfield...
Aldrich... Sacville...
Cave Springs... Eudora...
Pennsboro... Meinert...
Bona...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3729 9384 3730 9408 3743 9408 3761 9349
3735 9339 3728 9383
TIME...MOT...LOC 2345Z 254DEG 31KT 3735 9403
HAIL...1.00IN
WIND...<50MPH
$$
Boxell2 follow-up statements
658
WWUS53 KSGF 280007 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
707 PM CDT SAT MAY 27 2017
MOC057-077-167-280030-
/O.CON.KSGF.SV.W.0244.000000T0000Z-170528T0030Z/
Polk MO-Greene MO-Dade MO-
707 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN POLK...NORTHWESTERN GREENE AND EASTERN DADE
COUNTIES...
At 707 PM CDT, a severe thunderstorm was located over Greenfield,
moving east at 35 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Emergency management. Ping pong ball sized hail was
reported in Lockwood several minutes ago.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Stockton Lake... Ash Grove...
Greenfield... Walnut Grove...
Everton... Dadeville...
South Greenfield... Aldrich...
Sacville... Cave Springs...
Eudora... Pennsboro...
Bona...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CDT for southwestern
Missouri.
LAT...LON 3729 9384 3746 9397 3761 9349 3735 9339
3728 9383
TIME...MOT...LOC 0007Z 254DEG 31KT 3740 9380
HAIL...1.50IN
WIND...<50MPH
$$
Boxell187
WWUS53 KSGF 280014
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
714 PM CDT SAT MAY 27 2017
MOC057-077-167-280030-
/O.CON.KSGF.SV.W.0244.000000T0000Z-170528T0030Z/
Polk MO-Greene MO-Dade MO-
714 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN POLK...NORTHWESTERN GREENE AND EASTERN DADE
COUNTIES...
At 714 PM CDT, a severe thunderstorm was located near Everton, or
near Greenfield, moving east at 35 mph.
HAZARD...Golf ball size hail.
SOURCE...Emergency management. Golf ball sized hail was reported in
Greenfield within the last 5 minutes.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Stockton Lake... Walnut Grove...
Everton... Dadeville...
Aldrich... Sacville...
Cave Springs... Eudora...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CDT for southwestern
Missouri.
LAT...LON 3749 9381 3761 9349 3735 9339 3734 9379
TIME...MOT...LOC 0014Z 254DEG 31KT 3742 9373
HAIL...1.75IN
WIND...<50MPH
$$
BoxellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:41 PM CDT, 4 minutes earlier.
Area forecast discussion, May 27, 6:41 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
641 PM CDT Sat May 27 2017
.SHORT TERM...(This evening through Sunday)
Issued at 252 PM CDT Sat May 27 2017
Convection has been ongoing across the area for a couple of hours
now. Surface boundary extends from southern Illinois across
southern Missouri to a surface low over north-central Oklahoma.
The environment is extremely unstable with SBCAPE from our 18z
sounding over 5000 J/kg and 0-6km shear at around 50 kts. This
initial round is starting to become more linear with outflow
pushing the boundary southward.
The second round looks to be developing both in southeast Kansas
and northeast Oklahoma per SPC discussions. Will need to monitor
this closely as models...such as the HRRR...are tending to keep
the convection tied to the surface boundary. If this were to
materialize...would need to monitor for training of cells and
locally heavy rainfall along this east-west boundary.
Surface front will begin to push through the area during the
morning hours on Sunday. Rain should be out of all but south-
central Missouri by Sunday afternoon.
.LONG TERM...(Sunday Night through Saturday)
Issued at 252 PM CDT Sat May 27 2017
The upper level system then remains across the northern Great
Lakes region through Tuesday before an upper level ridge over the
western states begins to push it eastward. This will keep us in
northwest flow for the first half of the forecast period. Monday
and Tuesday should be dry but conditions will become unsettled
from Wednesday on.
By Thursday...an upper level trough begins to move out of the
desert southwest which will once again increase our rain chances.
Temperatures during the period will be at or slightly above
seasonal normals with highs in the 70s and 80s and lows in the 50s
and 60s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 630 PM CDT Sat May 27 2017
Second round of convection currently moving through the
area...mainly affecting KSGF/KJLN at this time but will be
affecting KBBG within the next hour or so. The main front should
start to pass through the area after 08z. The front will bring an
end to the thunderstorms but ceilings should lower to MVFR/IFR for
most the morning hours. Ceilings should begin to lift to VFR
after 18z.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, May 27, 4:24 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 424 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 424 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will continue to impact the Ozarks late this afternoon into tonight as very strong instability and wind shear remain in place ahead of a surface boundary. The potential exists for supercell thunderstorms as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. The storms will eventually become more linear in nature as the cold pool develops and will become capable of producing widespread damaging wind gusts. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. This has the potential to produce power outages. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. A Flash Flood Watch is in effect through 7 AM Sunday. Localized rainfall amounts of up to 4 inches will be possible if training storms develop. Those with outdoor plans tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, May 27, 6:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG 1 S REPUBLIC 37.11N 93.48W
05/27/2017 GREENE MO TRAINED SPOTTER
SPOTTER IS 1 MILES S OF REPUBLIC, MO (GREENE
COUNTY) [37.109/-93.481] -- MEASURED 69 MPH
WIND. 3-4 INCH BRANCHES BROKEN. POWER IS OUT
IN SOUTHWEST REPUBLIC.
&&
TEOLocal storm report, May 27, 6:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM FLASH FLOOD LA RUSSELL 37.14N 94.06W
05/27/2017 JASPER MO EMERGENCY MNGR
LOCALIZED ROADWAY FLOODING IN LA RUSSEL
AREA.
&&
TEOLocal storm report, May 27, 6:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 NNE BATTLEFIELD 37.14N 93.36W
05/27/2017 E0.75 INCH GREENE MO PUBLIC
PENNY SIZE HAIL.
&&
TEOLocal storm report, May 27, 6:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL EXETER 36.67N 93.94W
05/27/2017 E1.00 INCH BARRY MO EMERGENCY MNGR
1.00 INCH HAIL.
&&
TEOLocal storm report, May 27, 6:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
05/27/2017 GREENE MO PUBLIC
CITIZEN REPORTED 6-12 INCH TREE DOWN ON FR
78 JUST SOUTH OF FR 78 & FR 71.
&&
TEOLocal storm report, May 27, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG NIXA 37.04N 93.29W
05/27/2017 CHRISTIAN MO TRAINED SPOTTER
MULTIPLE 6-12 INCH TREE LIMBS DOWNED ALSO
HAM RADIO ANTENNA DESTROYED IN SE NIXA,
CHRISTIAN COUNTY.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.